# SDR R61A201905190521

- Difficulty date: May 19, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 300,084 hours, 23,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RIGHT HAND SHEAR PANEL FR87 - FR88 HAS CORROSION. REMOVE AND REPLACED RT SHEAR PANEL  P/N 170-91919-001 REF SRM 51-40-08.
